MathSciNet Relay Station
MathSciNet bibliographic data
MR2488531 (2010f:62042) 62E17 (60E15)
Adell, José A.; Anoz, José M.; Lekuona, Alberto Exact values and sharp estimates for the total variation distance between binomial and Poisson distributions. Adv. in Appl. Probab. 40 (2008), no. 4, 1033–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement